Armenian Journal of Mathematics

On a Convergence of the Modified Fourier-Pade Approximations

Bakaryan, Tigran (2016) On a Convergence of the Modified Fourier-Pade Approximations. Armenian Journal of Mathematics, 8 (2). pp. 120-144. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
320Kb

Abstract

We consider convergence acceleration of the modified Fourier expansions by trigonometric-rational corrections which lead to the modified Fourier-Pade approximations. Exact constants of the asymptotic errors are derived for smooth functions and the comparison with the corresponding errors of the modified Fourier expansions is performed.

Item Type:Article
Subjects:41-xx Approximations and expansions
ID Code:743
Deposited By:Tigran Bakaryan
Deposited On:22 Dec 2016 14:53
Last Modified:27 Dec 2016 14:08

Repository Staff Only: item control page